# SDR YENA20100728104

- Difficulty date: July 28, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 1506
- Aircraft time: 36,295 hours, 13,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 4116
- Condition: Failed
- Location: Cabin
- Part time: 36,314 hours, 13,301 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1081 JFK-CLT, EMERGENCY LIGHTS AT ROW 13ABC AND 17ABC INOP.  REMOVED AND REPLACED EPSU REF AMM 33-51-38.  OPS CHECK GOOD.
